Allergic reactions can be confusing because not everyone reacts the same, but the most common symptom is a rash. For instance, straight up sulfa causes me to get welts, but if its in other things it gives me major intestinal grief, but no rash. I have an intolerance of sulfites and it causes me to get anywhere from migraines to diarrhea. So it's best to avoid things that you suspect you are allergic to. If it continues when ingesting other things with sulfites, you should see a doctor and see if they tell you just how sensitive you are. In the meantime if the rash is bothering you, you can use oral Benedryl or a Benedryl cream.
Moderator-Allergies/Asthma and Alzheimer's, Co-moderator-UC
Diagnosed Left sided UC in '92 - meds: 6mp, Colazal, Remicade and Bentyl*Unable to tolerate ALL mesalamines*, in '11 diagnosed with IBS, Diverticulosis, Fibromylagia..I also have Sacroiilitis, Scoliosis, Raynauds, OA, PA, Rosacea, Psoriasis, Dry Eye and allergies controlled by Zyrtec and Singular